John-Nirenberg lemmas for a doubling measure

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • Daniel Aalto
  • Lauri Berkovits
  • Outi Elina Kansanen
  • Yue Hong

Research units

Abstract

We study, in the context of doubling metric measure spaces, a class of BMO type functions defined by John and Nirenberg. In particular, we present a new version of the Calderón-Zygmund decomposition in metric spaces and use it to prove the corresponding John-Nirenberg inequality.

Details

Original languageEnglish
Pages (from-to)21-37
Number of pages17
JournalStudia Mathematica
Volume204
Issue number1
Publication statusPublished - 2011
MoE publication typeA1 Journal article-refereed

    Research areas

  • Calderón-Zygmund decomposition, Doubling measure, Good-λ inequality, John-Nirenberg lemma

ID: 13005102